# SDR SWAA2021050662536

- Difficulty date: April 9, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 28,118 hours, 12,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT; FLR PNL 120DF IS CORRODED ALONG EDGES. / LOCATED DRILLED TRIMMED & COUNTER SUNK REPLACEMENT PANEL 120DF FOR FWD CARGO IAW B 737 SRM 51-40-05 ALODINED & PRIMED BOTTOM SIDE OF FLOOR PANEL 120DF IAW B 737 SRM 51-20-01-0G-0
